# SDR DHL2003804548

- Difficulty date: February 8, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 57696003
- Condition: Damaged
- Location: Lt Wing Le
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING LEADING EDGE SHOWS ELONGATED HOLES, STA XW 485.000   PERFORMED MAJOR REPAIR IAW E.O. DHL030107, ED-3207.  REMOVED SKIN SEGMENT IAW EO DHL 030107, ED-3207.  FABRICATED DOUBLER (7075T6AL0.063 IAW EO DHL 030107 , ED - 3207.  CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACESIAW SRM51-1-15 PG. 1 INSTALEED DOUBLER IN LH OUTER WING L/E WITH NEW FASTNERS IAW EODHL030107, ED-3207 & SRM51-1-21 PG 1.
